MathSciNet Relay Station
MathSciNet bibliographic data
MR1192541 (94k:62147) 62M10
Leśkow, Jacek; Weron, Aleksander Ergodic behavior and estimation for periodically correlated processes. Statist. Probab. Lett. 15 (1992), no. 4, 299–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement